# SDR TWAA9913517

- Difficulty date: September 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47411
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND THE FLOOR MEMBRANE UNDER THE FORWARD GALLEY WATER SUPPLY PAN WAS CORRODED.  REMADE GALLEY MEMBRANE FROM SAME MATERIAL 7075-T6, 0.020.  REINSTALLED RIVETS IN MEMBRANE PER SRM 51-30-2.  REINSTALLED HI-LOCKS IN MEMBRANE AND FLOOR SUPPORTS PER SRM 51-30-5.
